Translator Disclaimer
July 2018 A localization principle for biholomorphic mappings between the Fock-Bargmann-Hartogs domains
Akio Kodama
Hiroshima Math. J. 48(2): 171-187 (July 2018). DOI: 10.32917/hmj/1533088831

Abstract

In this paper, we prove that a localization principle for biholomorphic mappings between equidimensional Fock-Bargmann-Hartogs domains holds. As an application of this, we show that any proper holomorphic mapping between two equidimensional Fock-Bargmann-Hartogs domains satisfying some condition is necessarily a biholomorphic mapping.

Citation

Download Citation

Akio Kodama. "A localization principle for biholomorphic mappings between the Fock-Bargmann-Hartogs domains." Hiroshima Math. J. 48 (2) 171 - 187, July 2018. https://doi.org/10.32917/hmj/1533088831

Information

Received: 10 March 2017; Revised: 18 August 2017; Published: July 2018
First available in Project Euclid: 1 August 2018

zbMATH: 06965540
MathSciNet: MR3835556
Digital Object Identifier: 10.32917/hmj/1533088831

Subjects:
Primary: 32A07
Secondary: 32M05

Rights: Copyright © 2018 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.48 • No. 2 • July 2018
Back to Top